# SDR CALA2025051904775

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 46,322 hours, 16,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033802
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION ON G7 GALLEY FOUND AFT AISLE WAY PROXIMITY LIGHT CRACKED/ DAMAGED REQUIRING REPLACEMENT.  REMOVED AND REPLACED AFT G7 GALLEY AISLE PROXIMITY LIGHT ASSEMBLY IAW B737-800 AMM 33-51-14-960-802. PERFORMED EMERGENCY LIGHT OPS CHECK. IAW BOEING 737-800 AMM 33-51-00. OPS CHECK IS GOOD.
